# SDR SIMA200321002

- Difficulty date: July 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT THE DAMAGED AREA OF LEFT OMEGA BEAM AND PERFORMED NDT INSPECTION.  FABRICATED AN EXTERNAL DOUBLER, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-21-10, FIG 201.  (M)
